MAUDE Adverse Event Report: MEDLINE INDUSTRIES, INC.; CARDIAC - KORVER

MEDLINE INDUSTRIES, INC.; CARDIAC - KORVER
Catalog Number DYNJ902535J
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/20/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was reported that the customer was undergoing a coronary artery bypass grafting (cabg), mitral valve replacement and maze and in the middle of the procedure the tip of the blower was noted to be missing from the device.It is unknown if the tip blew off in the patient or outside of the patient.The patient was discharged home with no complications reported.No additional details are available.The blue tip is not available to be returned for evaluation.There was no report of any adverse patient consequence and no effect on the patient's stability as a result of the incident.Due to the reported incident and in an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
It was reported that the customer was undergoing a cardiac procedure and in the middle of the procedure the tip of the blower was noted to be missing from the device.It is unknown if the tip blew off in the patient or outside of the patient.
 
Additional Manufacturer Narrative
Additional information: a photo and a sample of two soft tips were received for investigation, the rest of the pack was not received at this time.Upon inspection of the received samples it was seen that on one of the samples returned the tip was off of the end of the soft tip.The other sample that was returned for investigation appears to have the tip intact and there appears to be no damage.A root cause was determined to be a vendor product issue and the samples were forwarded to the vendor for further evaluation.If additional relevant information becomes available another supplemental mdr will be filed.

Common Device Name
CARDIAC - KORVER
Manufacturer (Section D)
MEDLINE INDUSTRIES, INC.
three lakes drive
northfield IL 60093
MDR Report Key11361539
Report Number1423395-2021-00011
Device Sequence Number4568009
Product Code OEZ
UDI-Device Identifier10193489335101
UDI-Public10193489335101
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 03/10/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberDYNJ902535J
Device Lot Number20GKA661
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/22/2021
Initial Date Received by Manufacturer 01/26/2021
Supplement Date Received by Manufacturer02/22/2021
Initial Report FDA Received Date02/22/2021
Supplement Report FDA Received Date03/10/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age76 YR
Patient Weight98